Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Can any online doctor suggest medicine to postpone period?

Hello Dr I am 24 yr old girl . I have a query I have a religious gathering on coming thursday friday ( 10 & 11 jan ) . I wish not have my periods on that day . My LMP was 11dec2012 . So am expecting my periods on these days. Can you suggest me medicine either to pospond or to prepone i have 5 days to go . I would really appreciate if you could help me with this issue . My menstural history is insignificant normal regular 28 days & i have no medical issue. I just want to use this for once .
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Mar 2013
Thanks for your query.
You can take progesterone preparations as long as you do not want to have your periods.
That is, you can postpone them now, that too, if it isnt already late.
After stopping the progesterone pills, you would bleed maximum within a week, generally in a day or two.
For exact prescription and dosage, please consult a gynecologist.
Take care.
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor